Tokyo Journal of Mathematics

Remarks on Cusp Forms for Fricke Groups

Ryuji ABE

Full-text: Open access

Article information

Source
Tokyo J. of Math. Volume 24, Number 1 (2001), 173-187.

Dates
First available in Project Euclid: 19 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.tjm/1255958321

Digital Object Identifier
doi:10.3836/tjm/1255958321

Mathematical Reviews number (MathSciNet)
MR1844427

Zentralblatt MATH identifier
1013.30027

Citation

ABE, Ryuji. Remarks on Cusp Forms for Fricke Groups. Tokyo J. of Math. 24 (2001), no. 1, 173--187. doi:10.3836/tjm/1255958321. https://projecteuclid.org/euclid.tjm/1255958321


Export citation